Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having night sweats, kidney stone, prostate enlargement. Developed red spot on chest. What is this?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I get heavy night sweats. Awake with swollen stuffy itchy eyes. eyesHave prostate enlargement and kidney problem cloudiness, small stones. I get red spots on my back chest and skin that seem to turn into small warts which eventually go away. I have a pig valve, a pacemaker, and have had arteries cleaned out
Posted Mon, 25 Nov 2013 in Medicines and Side Effects
Answered by Dr. Basheer Ahamed 6 hours later
Brief Answer: Multisystem involvement. Detailed Answer: Hello, Welcome to XXXXXXX Thanks for your query. Night sweats in a patient with cardiac valve replacement, the first thing to be rule out is Endocarditis(Infection of the inner lining of the heart). In a replaced heart valve there is a likelihood of blood clot formation which may be subsequently cause bacterial infection. Endocarditis with worsen the cardiac function and may be fate if not treated early. Itching, skin rash and facial puffiness may be caused due to the toxins produced by the bacterial endocarditis. In this situation I would advise my patient to consult his cardiologist and get an Echocardiogram done. This will help to rule out endocarditis. For Bacterial endocarditis I.V antibiotics is the treatment of choice. For this may have to be admitted to the hospital and given nursing care. While in hospital you renal calculus and prostatic enlargement may be managed on priority bases. Hope the answer helps you. Let me know it there is any clarifications. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor